The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 168 NO.1 / (2000))
Upper Semicontinuity for Attractors of Parabolic Problems with Localized Large Diffusion and Nonlinear Boundary Conditions
Jose M. Arrieta, Alexandre N. Carvalho, Anibal Rodriguez-Bernal,
Pages. 33-59
Abstract
Contents 1. Introduction
2. Background results
3. The limit problem
4. Comparison of the linear problems
5. Upper semicontinuity of attractors
Key words
Mathmatical Subject Classification